# SDR KCSA202507171113

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 87,451 hours, 15,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 EMERGENCY DESCENT DEVICE DAMAGED/ SEAL BROKEN
